# SDR ASAA2022031937713

- Difficulty date: March 19, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,635 hours, 7,452 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Part serial: 15106H9525
- Condition: Inoperative
- Location: Flight Deck
- Part time: 23,685 hours, 7,465 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED AT 3000' ON APP. GROUNDED - YES. ACCOMP WINDOW HEAT CONT BITE TEST FOR L/H #2 (SIDE ) WINDOW FAULTS WINDOW SENSOR REF B737-900 AMM 30-41-11-740-005. R&R LH #2 WINDOW PER AMM 56-12-11. OPS CHECK GOOD. LEAK CHECK GOOD.
